Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Simplicial complexes of small codimension

Authors: Matteo Varbaro and Rahim Zaare-Nahandi
Journal: Proc. Amer. Math. Soc. 147 (2019), 3347-3355
MSC (2010): Primary 13H10, 13F55
Published electronically: April 8, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that $ {\rm CM}_t$ simplicial complexes, a notion generalizing Buchsbaum-ness, of small codimension must have large depth, proving more precise results in the codimension 2 case. In the paper, we show that the $ {\rm CM}_t$ property is a topological invariant of a simplicial complex.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13H10, 13F55

Retrieve articles in all journals with MSC (2010): 13H10, 13F55

Additional Information

Matteo Varbaro
Affiliation: Dipartimento di Matematica, Universita’ di Genova, Via Dodecaneso 35, Genova 16146, Italy

Rahim Zaare-Nahandi
Affiliation: School of Mathematics, Statistics & Computer Science, University of Tehran, Tehran, Iran

Keywords: Cohen-Macaulay simplicial complex, Buchsbaum simplicial complex, ${CM}_t$ simplicial complex, Serre condition $S_r$, Alexander dual, Eagon-Reiner theorem, Betti diagram, subadditivity, flag simplicial complex
Received by editor(s): July 23, 2018
Received by editor(s) in revised form: December 7, 2018
Published electronically: April 8, 2019
Additional Notes: The second author was supported in part by a grant from the University of Tehran
Communicated by: Claudia Polini
Article copyright: © Copyright 2019 American Mathematical Society